# SDR 99FDEA00270

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46612
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC2369
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUR A/C P-F CONV FOUND DAMAGE AT XIFH=288.14 ON THE UPPER SURFACE OF LT I/B FLAP SKIN.  REMOVED AND REPLACED O/B UPPER SKIN SECTION DAMAGE ARC2369.  SRM 57-10-00 FIG 4 IAW FEDEX IAW EA NR 8-5752-44069.
